# SDR ASOA20121224183

- Difficulty date: December 21, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 472
- Aircraft time: 27,937 hours, 21,586 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529428003
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FORWARD YOKE, LOWER FORWARD MOUNT FITTING CRACKED.  MEASURED CRACK (.187") STOP DRILLED.  PLACED ON 2 DMI'S ONE FOR 5000 FLIGHT CYCLES OR TILL NEXT C-CHECK FOR FINAL REPAIR.  THE OTHER IS FOR A DETAILED VISUAL INSPECTION EVERY 25 FLIGHT CYCLES.
